TITLE

Phenylbutazone overdosage: abnormal metabolism associated with hepatic and renal damage

AUTHOR(S)
Prescott, L.F.; Critchley, J.A.J.H.; Balali-Mood, M.
PUB. DATE
October 1980
SOURCE
British Medical Journal;10/25/1980, Vol. 281 Issue 6248, p1106
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Evaluates the complications of phenylbutazone overdosage. Correlation between abnormal metabolism and hepatic and renal damage; Details of a case of overdosage of a girl; Manifestation of high concentration of hydroxyphenylbutazone in the drug.
ACCESSION #
4850333

 

Related Articles

  • Watch new biotech and high-alert meds.  // Healthcare Risk Management;Nov2007, Vol. 29 Issue 11, p126 

    The article reports that unintentional overdose is one of the most common adverse drug events and it occurs because patients are not monitored closely enough when using new medications, according to doctor Bruce Lambert, professor of pharmacy administration at the University of Illinois at...

  • Paliperidone overdose.  // Reactions Weekly;10/15/2011, Issue 1373, p24 

    The article describes the case of a 14-year-old girl who experienced sustained and delayed-onset cardiotoxicity after receiving an overdose of paliperidone.

  • Nux vomica overdose.  // Reactions Weekly;9/1/2012, Issue 1417, p34 

    The article describes the case of a bulimic woman who experienced difficulty in breathing and developed muscle spasms due to strychnine poisoning after ingesting an overdose of nux vomica mother tincture as an emetic.

  • Cyclopentolate overdose.  // Reactions Weekly;11/3/2012, Issue 1426, p19 

    The article describes the case of a 90-day-old girl who developed various toxicities caused by an overdose of ophthalmic cyclopentolate and was treated with physostigmine.

  • Sufentanil overdose.  // Reactions Weekly;3/7/2009, Issue 1242, p42 

    This section cites a case study on sufentanil overdose.

  • Neostigmine overdose.  // Reactions Weekly;8/4/2012, Issue 1413, p35 

    The article describes the case of a nine-year-old boy who developed various toxicities after accidentally ingesting an overdose of neostigmine.

  • New Research on Bute Risks. E. P. // Practical Horseman;Jun2009, Vol. 37 Issue 6, p72 

    The article reports on the results of a study by the Louisiana State University which indicates that phenylbutazone, a drug, has side effects on horses.

  • First reports of adverse drug reactions (ADRs) in recent weeks.  // Drugs & Therapy Perspectives;Jan2004, Vol. 20 Issue 1, p19 

    Presents a table that contains an overview of first published case reports of adverse drug reactions identified in the international literature in recent weeks by the drug safety alerting service "Reactions Weekly." Amlodipine overdose; Anagrelide overdose; Anagrelide overdose.

  • Adverse drug reactions as cause of admission to hospital.  // BMJ: British Medical Journal (International Edition);8/21/2004, Vol. 329 Issue 7463, p459 

    Presents a letter to the editor which argues for the definition of adverse drug reactions to include overdose.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics